Propriété de coefficients du binôme et théorème Sylvester sur les déterminants

Baehr

Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale (1861)

  • Volume: 20, page 417-420
  • ISSN: 1764-7908

How to cite

top

Baehr. "Propriété de coefficients du binôme et théorème Sylvester sur les déterminants." Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale 20 (1861): 417-420. <http://eudml.org/doc/97501>.

@article{Baehr1861,
author = {Baehr},
journal = {Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale},
language = {fre},
pages = {417-420},
publisher = {Carilian-Goeury et Vor Dalmont},
title = {Propriété de coefficients du binôme et théorème Sylvester sur les déterminants},
url = {http://eudml.org/doc/97501},
volume = {20},
year = {1861},
}

TY - JOUR
AU - Baehr
TI - Propriété de coefficients du binôme et théorème Sylvester sur les déterminants
JO - Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale
PY - 1861
PB - Carilian-Goeury et Vor Dalmont
VL - 20
SP - 417
EP - 420
LA - fre
UR - http://eudml.org/doc/97501
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.